# SDR AALA20090624TUL12

- Difficulty date: March 22, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 70,110 hours, 11,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AND TEAR STRAP AT STATION 1219 AND STRINGER 37 LEFT HAD CORROSION.  SKIN CUT OUT MEASURES 5.3 INCH FORWARD/AFT BY 4.5 INCH INBOARD/OUTBOARD.  PERFORM HIGH FREQUENCY EDDY CURRENT INSPECTION.  INSTALLED SPLICE IN ACCORDANCE WITH MRB 767-3408.
